Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Finished my cycle. Have an itching sensation with abnormal discharge. Was prescribed dufluxide. Why could this be?

hello I finished my menstrual cycle 4/24..4/26 I started having an itching sensation along with a pink cottage cheese like discharge no odor..went to doctor4/24 and presibed me dufluxide(cant really pronounce right) its a one day pill, its now 4/27 nd I still have discharge and itching itching not so mad but still discharge what could this be?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
The itching and the abnormal discharge that you are having is likely ton be due to a vaginal infection. This can be confirmed by getting a vaginal swab culture done.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor